# SDR UF6A990517

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 1D11312
- Condition: Cracked
- Location: Bs 325.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FORMER 325.5AS IS CRACKED AT GUSSET BETWEEN STRINGERS 37S AND 38S.  MAINTENANCE REPLACED CRACKED FORMER SHEAR ANGLE AND GUSSET CLIP IAW BAE ATP SRM 53-10-00 FIGURE 204.  AREA WAS ALODINED AND PRIMED.  (M)
